# SDR SWIA971217

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CONTROL FAULT WARNING CAME ON IN FLIGHT.  TRIED RESET, NOT SUCCESSFUL.  RETURNED TO PDX.  RERACKED FCU AND CONTROL FAULT WENT AWAY, OPS CHECKS NORMAL.
